Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


An elementary proof of a theorem of S. Mardešić

Author: Jacek Nikiel
Journal: Proc. Amer. Math. Soc. 101 (1987), 385-386
MSC: Primary 54B25; Secondary 54F05
MathSciNet review: 902546
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A simple proof is given of the following theorem of S. Mardešić: Each arc is an inverse limit of some inverse system of copies of $ [0,1]$ with monotone bonding maps.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54B25, 54F05

Retrieve articles in all journals with MSC: 54B25, 54F05

Additional Information

PII: S 0002-9939(1987)0902546-X
Keywords: Arc, inverse system, monotone map
Article copyright: © Copyright 1987 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia